# SDR AALA2019061989016

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57126
- Condition: Corroded
- Location: Bs 1019-1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR WEB BETWEEN BS 1019 AND BS 1028, BETWEEN RBL 5 AND RBL 11. REPAIRED FLOOR WEB PER EA 294419.
